# SDR ASMF20180625002

- Difficulty date: April 22, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N423AM
- Make and model: Boeing 737-73V
- Aircraft serial: 32423
- Aircraft time: 46,612 hours, 28,531 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442369
- Part serial: BECW2721
- Condition: Leaking
- Location: Rt Engine
- Part time: 49,374 hours, 31,366 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING RIGHT ENGINE RUN DURING OVERNIGHT CHECK, A FUEL LEAK WAS DETECTED ON THE RIGHT ENGINE, BETWEEN FUEL PUMP AND HMU. THE FUEL PUMP AND HMU WERE REPLACED IAW AMM 73-11-01-000/400-801-F00, AND 73-11-01-400-801-F00, TESTED CORRECT.
